# SDR SWIA201229637

- Difficulty date: February 13, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 43,979 hours, 37,872 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Saturated
- Location: Service Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN GALLEY SERVICE DOOR.  (FLT 5489)  REMOVED MOISTURE FROM GALLEY SERVICE DOOR SEAL AND DOOR FRAME.
